IJPAM: Volume 78, No. 8 (2012)

ON THE POSTULATION OF QUASI-STABLE
CURVES IN PROJECTIVE SPACES

E. Ballico
Department of Mathematics
University of Trento
38 123 Povo (Trento) - Via Sommarive, 14, ITALY


Abstract. Here we study the postulation of general curves $C\cup D_1\cup \cdots \cup D_z\subset \mathbb {P}^r$, where $C$ is smooth, each $D_i$ is a secant line of $C$ and $D_i\cap D_j = \emptyset$ for all $i\ne j$.

Received: February 14, 2012

AMS Subject Classification: 14H20, 14H51

Key Words and Phrases: quasi-stable curve, embedded curve, postulation of curves, reducible curves

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 8